# SDR ASOA200901282

- Difficulty date: November 10, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 26,977 hours, 23,328 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Fire
- Location: Windshield Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

IN DESCENT THRU 23K FT GOT LOUD BANG, FLAMES AND SMOKE FROM LT WINDSHIELD LWR PWR CONNECTOR.  TURNED OFF LT W/S HEAT AND SMOKE AND FLAME STOPPED. EMERGENCY DECLARED.
